MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DISCOVER DIGITAL CATHETER; Choledochoscope and accessories, flexible/rigid

BOSTON SCIENTIFIC CORPORATION SPYGLASS DISCOVER DIGITAL CATHETER; Choledochoscope and accessories, flexible/rigid
Model Number M00546780
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2 (pro code): ntn.Block h6 (impact codes): imdrf impact code f05 is being used to capture the reportable event of delay to treatment/therapy.
 
Event or Problem Description
It was reported to boston scientific corporation that spy discover catheter complaint was used during percutaneous cholangioscopy for the treatment of gallstones performed in the gallbladder on (b)(6) 2024.During the procedure, when the scope and basket were used to remove gallstones from the gallbladder, the 3 dots appeared on the screen, and they lost visualization from the scope.The procedure was not completed and rescheduled on (b)(6) 2024.There were no reported patient complications as a result of this event.

Brand Name
SPYGLASS DISCOVER DIGITAL CATHETER
Common Device Name
Choledochoscope and accessories, flexible/rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18888500
Report Number3005099803-2024-00837
Device Sequence Number3089040
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public08714729994183
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2025
Device Model NumberM00546780
Device Catalogue Number4678
Device Lot Number0032268294
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown